Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 52, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 14, 2009, 6:31 PM MDT for Cheyenne County, Nebraska. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2009, 6:31 PM MDT (00:31 UTC)
- Expired
- Jun 14, 2009, 6:55 PM MDT
- In force
- 24 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
County Cheyenne County, NE
The radar
The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 6:35 PM MDT | HAIL 1 | Lorenzo, NE | |
| Jun 14, 6:37 PM MDT | HAIL 1 | Lorenzo, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 1:50 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1953 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -105 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KCYS 150031 SVRCYS NEC033-150115- /O.NEW.KCYS.SV.W.0052.090615T0031Z-090615T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 631 PM MDT SUN JUN 14 2009 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 715 PM MDT * AT 630 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PEETZ...OR 11 MILES SOUTHWEST OF SIDNEY...AND MOVING NORTH AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MOUNT VERNON AROUND 645 PM MDT. SIDNEY AIRPORT AROUND 655 PM MDT. SIDNEY AROUND 700 PM MDT. BROWNSON AROUND 705 PM MDT. COLTON AROUND 710 PM MDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE I-80 EXIT 55 AND I-80 EXIT 48. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 42 AND 64. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR CENTRAL NEBRASKA AND SOUTHEASTERN WYOMING. LAT...LON 4126 10327 4122 10277 4100 10298 4100 10326 TIME...MOT...LOC 0031Z 198DEG 17KT 4101 10311 $$ RUBIN
2 follow-up statements
000 WWUS55 KCYS 150042 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 642 PM MDT SUN JUN 14 2009 NEC033-150115- /O.CON.KCYS.SV.W.0052.000000T0000Z-090615T0115Z/ CHEYENNE NE- 642 PM MDT SUN JUN 14 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT FOR CENTRAL CHEYENNE COUNTY... AT 640 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR LORENZO...OR 9 MILES SOUTHWEST OF SIDNEY...MOVING NORTH AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... SIDNEY AIRPORT AROUND 655 PM MDT. SIDNEY AROUND 700 PM MDT. BROWNSON AROUND 705 PM MDT. COLTON AROUND 710 PM MDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE I-80 EXIT 55 AND I-80 EXIT 48. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 42 AND 64. AT 635 PM MDT...QUARTER SIZE HAIL WAS REPORTED IN LORENZO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE. && LAT...LON 4126 10327 4122 10277 4100 10298 4100 10326 TIME...MOT...LOC 0042Z 198DEG 17KT 4106 10309 $$ RUBIN
000 WWUS55 KCYS 150055 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 655 PM MDT SUN JUN 14 2009 NEC033-150105- /O.CAN.KCYS.SV.W.0052.000000T0000Z-090615T0115Z/ CHEYENNE NE- 655 PM MDT SUN JUN 14 2009 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHEYENNE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM MDT. LAT...LON 4126 10327 4122 10277 4100 10298 4100 10326 TIME...MOT...LOC 0055Z 198DEG 17KT 4112 10306 $$ RJM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:00 PM MDT, 5 hours 31 minutes earlier.
Area forecast discussion, Jun 14, 1:00 PM MDT, 5 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 100 PM MDT SUN JUN 14 2009 .SHORT TERM...TONIGHT THROUGH TUESDAY AFTERNOON... TONIGHT...EXPECT SCATTERED TO NUMEROUS THUNDERSTORMS ALONG AND EAST OF INTERSTATE 25 THROUGH THIS EVENING. THUNDERSTORMS INITIATING AT EARLY AFTERNOON IN THE FAVORED SOUTHERN PLATTE AND SOUTHERN GOSHEN COUNTY LOCALES LIKELY DUE TO THE CHEYENNE RIDGE CONVERGENCE AXIS THAT TYPICALLY SETS UP WITH LOW LEVEL SOUTHEAST WINDS...SIMILAR TO THE DENVER CYCLONE CONVERGENCE AXIS FEATURE THAT OCCURS NORTH OF THE PALMER DIVIDE IN COLORADO. WITH FAVORABLE CAPE...1500-2500 JOULES PER KILOGRAM...SPEED AND DIRECTIONAL SHEAR...EXPECT ISOLATED TO SCATTERED SEVERE THUNDERSTORMS THROUGH THE EVENING...PRIMARILY EAST OF INTERSTATE 25 AND IN THE LOW AND MID LEVEL THETA-E RIDGE AXISES WHERE FAVORABLE POSITIVE THETA-E ADVECTION WILL CONTINUE TO TAKE PLACE. WITH DEEP INSTABILITY AND FAVORABLE SHEAR...LARGE HAIL AND DAMAGING WINDS WILL BE PRIMARY THREATS FROM SEVERE THUNDERSTORMS. SEVERE THUNDERSTORMS WILL BE MOST NUMEROUS SOUTHEAST OF A CHEYENNE TO CHADRON LINE. NAM SOUNDINGS FORECASTING STORMS TO MOVE NORTHEAST AT ONLY 10 TO 15 MPH AND WITH PRECIPITABLE WATER VALUES FROM 100 TO 150 PERCENT...WILL SEE SOME HEAVY RAINFALL FROM THUNDERSTORMS...MAINLY ACROSS FAR SOUTHEAST WYOMING AND WESTERN NEBRASKA. MAY SEE A MESOSCALE CONVECTIVE SYSTEM DEVELOP THIS EVENING AND LATE TONIGHT ACROSS FAR WESTERN NEBRASKA...AS SUGGESTED BY THE NAM AND GFS. AREAS OF LATE NIGHT FOG ACROSS FAR EASTERN WYOMING AND WESTERN NEBRASKA... MINIMIZED ACROSS EASTERN WYOMING ALONG THE SURFACE TROUGH AXIS. MONDAY...CONSIDERABLY LESS THUNDERSTORM COVERAGE MONDAY AFTERNOON WITH NEGATIVE THETA-E ADVECTION AND WITH LOW AND MID LEVEL THETA-E RIDGE AXISES TRANSLATING EAST INTO CENTRAL NEBRASKA. MONDAY NIGHT...THUNDERSTORMS WILL MOSTLY END IN THE EVENING WITH LOSS OF DAYTIME HEATING AND LACK OF LIFTING MECHANISMS. TUESDAY...AGAIN...MINIMAL AFTERNOON THUNDERSTORM COVERAGE WITH RIDGING ALOFT AND ASSOCIATED WARM TEMPERATURES ALOFT PRODUCING INCREASED CONVECTIVE INHIBITION. ALSO...LESS LOW AND MID LEVEL MOISTURE TO FUEL THUNDERSTORMS. .LONG TERM...TUE NIGHT THRU SUN...MINIMUM OF TSTMS TUE NIGHT AS UPPER RIDGE SHFTS E INTO THE PLAINS WITH AIRMASS NOT VERY UNSTABLE. MAIN FULL LATITUDE UPPER TROF TO PASS THRU THE REGION WED AFTN INTO THU. EURO MODEL HAS SPED UP ITS TROF MOVEMENT FROM YDA...SIMILAR TO GFS NOW. BETTER CHCS OF SHWRS/TSTMS RETURN WED AFTN/EVNG AHEAD OF UPPER TROF IN SW FLOW ALOFT. SHWRS AND SOME TSTMS CONTINUE OVERNIGHT WED INTO THU AS TROF AXIS AND ASSOCD CDFNT MOVES THRU WITH W/NW WINDS. AFTER THAT...MODELS IN GOOD AGREEMENT ABOUT A LARGE UPPER RIDGE BUILDING AND SHIFTING INTO THE AREA FOR FRI AND SAT. AIRMASS DRIES OUT AND TEMPS ACTUALLY WARM TO A LITTLE ABOVE NORMAL FOR THE SUMMER SOLSTICE. MODELS SIMILAR IN TIMING ON A FTR LIFTG NEWD INTO THE REGION ON SUN FROM THE BASE OF THE WEST COAST UPPER TROF...SO HAVE KEPT MENTION OF PCPN MAINLY ON SUN. && .AVIATION...SCATTERED TO NUMEROUS THUNDERSTORMS THROUGH THIS EVENING PRODUCING MVFR. SOME SEVERE STORMS EAST OF THE LARAMIE RANGE WILL PRODUCE LARGE HAIL...DAMAGING WINDS AND EXTREME TURBULENCE. NUMEROUS THUNDERSTORMS AFTER MIDNIGHT ACROSS WESTERN NEBRASKA WILL PRODUCE MVFR AND LOCALIZED IFR. AREAS OF FOG EAST OF THE LARAMIE RANGE WILL PRODUCE MVFR AND LOCALIZED IFR LATE TONIGHT THROUGH MID MORNING MONDAY. VFR MONDAY AFTERNOON AND EVENING WITH SCATTERED THUNDERSTORMS. && .FIRE WEATHER...NO CONCERNS THROUGH TUESDAY DUE TO RECENT RAINS AND GREEN UP. MINIMUM AFTERNOON RELATIVE HUMIDITIES WILL LOWER EACH DAY THROUGH TUESDAY WITH WINDS INCREASING WEST OF THE LARAMIE RANGE. && .HYDROLOGY...SCATTERED TO NUMEROUS THUNDERSTORMS THROUGH THIS EVENING WILL PRODUCE RAINFALL AMOUNTS OF ONE HALF INCH TO ONE INCH WITH LOCALIZED AMOUNTS UP TO THREE INCHES ACROSS WESTERN NEBRASKA AND FAR EASTERN WYOMING. NUMEROUS THUNDERSTORMS AFTER MIDNIGHT ACROSS WESTERN NEBRASKA WILL LIKELY PRODUCE AVERAGE RAINFALL AMOUNTS OF ONE INCH WITH LOCALIZED AMOUNTS UP TO THREE INCHES. FLASH FLOODING WILL BE POSSIBLE THROUGH TONIGHT...ESPECIALLY SOUTHEAST OF A CHEYENNE TO CHADRON LINE WITH SLOW MOVING THUNDERSTORMS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION/FIRE WEATHER/HYDROLOGY...RUBIN
Hazardous weather outlook, Jun 14, 2:15 PM MDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 215 PM MDT SUN JUN 14 2009 NEZ001>003-019>021-054-055-WYZ060-066>070-152015- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-NIOBRARA-LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS- PINE BLUFFS- 215 PM MDT SUN JUN 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 9 PM FOR SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH ANY STRONG STORM IN THE REGION...WITH ONE OR TWO OF THE STRONGEST STORMS PERHAPS PRODUCING A TORNADO. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP IN THE WYOMING PART OF THE WATCH AREA...AND SPREAD INTO THE PANHANDLE. THE STORMS SHOULD EXIT THE PANHANDLE BY LATE THIS EVENING. LOCALLY HEAVY RAIN AND POSSIBLE FLASH FLOODING WILL OCCUR IN A FEW OF THE STORMS AS THE MOVEMENT WILL BE NORTHEAST AT ONLY AROUND 15 MPH. HEAVY RAIN FROM STORMS IS MOST LIKELY ACROSS FAR SOUTHEAST WYOMING AND THE SOUTHERN HALF OF THE WESTERN NEBRASKA PANHANDLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL OCCUR MAINLY MONDAY...WEDNESDAY AND THURSDAY AFTERNOONS AND EVENING. SEVERE THUNDERSTORMS WILL BE MUCH LESS LIKELY ON MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059-061>065-152015- CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY- 215 PM MDT SUN JUN 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR INTO THIS EVENING ACROSS SOUTH CENTRAL WYOMING INTO THE DOUGLAS AREA. A FEW OF THESE STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS TO 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL OCCUR MAINLY MONDAY...WEDNESDAY AND THURSDAY AFTERNOONS AND EVENING. SEVERE THUNDERSTORMS WILL BE MUCH LESS LIKELY ON MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 14, 5:30 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 530 PM MDT SUN JUN 14 2009 WYZ068-070-150030- GOSHEN-PINE BLUFFS- 530 PM MDT SUN JUN 14 2009 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LARAMIE AND SOUTHEASTERN GOSHEN COUNTIES UNTIL 630 PM MDT... AT 529 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GUN BARREL...OR 32 MILES NORTHEAST OF CHEYENNE...MOVING NORTHEAST AT 10 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... MERIDEN REST AREA BY 600 PM MDT. HWY 85 AT HIGHWAY 216...HWY 85 MM 50 AND HWY 85 MM 60 ARE ALSO IN THE PATH OF THIS STORM. RUBIN
Special weather statement, Jun 14, 5:37 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 537 PM MDT SUN JUN 14 2009 WYZ065-066-150030- LARAMIE RANGE-LARAMIE VALLEY- 537 PM MDT SUN JUN 14 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALBANY AND WESTERN LARAMIE COUNTIES UNTIL 630 PM MDT... AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PUMPKIN VINE...OR 20 MILES SOUTH OF LARAMIE...MOVING NORTH AT 20 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... TIE SIDING BY 545 PM MDT. VEDAUWOO BY 605 PM MDT. 9 MILES EAST OF LARAMIE BY 630 PM MDT. I-80 EXIT 329...CROW CREEK AND I-80 EXIT 316 ARE ALSO IN THE PATH OF THIS STORM. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 313 AND 335. RUBIN
Local storm report, Jun 14, 5:52 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
552 PM MDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 5 NE SCOTTSBLUFF 41.92N 103.59W
06/14/2009 E0.25 INCH SCOTTS BLUFF NE TRAINED SPOTTER
VERY LITTLE HAIL, BUT HEAVY RAIN WITH FLOODED FIELDS.
&&
BCHAPMANSpecial weather statement, Jun 14, 5:53 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 553 PM MDT SUN JUN 14 2009 NEZ003-021-150100- BOX BUTTE-MORRILL- 553 PM MDT SUN JUN 14 2009 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORRILL AND SOUTHERN BOX BUTTE COUNTIES UNTIL 700 PM MDT... AT 552 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHWEST OF BONNER...OR 15 MILES WEST OF ALLIANCE...MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. IF THE STORM CONTINUES TO STRENGTHEN...A SEVERE THUNDERSTORM WARNING MAY BE ISSUED. THIS STORM WILL BE NEAR... BRONCO LAKE BY 700 PM MDT. RUBIN
Special weather statement, Jun 14, 6:25 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 625 PM MDT SUN JUN 14 2009 NEZ055-150130- CHEYENNE- 625 PM MDT SUN JUN 14 2009 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHEYENNE COUNTY UNTIL 730 PM MDT... AT 623 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PEETZ...OR 14 MILES SOUTH OF SIDNEY...MOVING NORTH AT 25 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... LORENZO BY 635 PM MDT. SIDNEY AIRPORT...SIDNEY AND 7 MILES EAST OF MOUNT VERNON BY 650 PM MDT. BROWNSON BY 700 PM MDT. GURLEY BY 720 PM MDT. I-80 EXIT 55 AND I-80 EXIT 48 ARE ALSO IN THE PATH OF THIS STORM. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 44 AND 62. RUBIN
Special weather statement, Jun 14, 6:26 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 626 PM MDT SUN JUN 14 2009 NEZ019>021-054-055-150115- BANNER-CHEYENNE-KIMBALL-MORRILL-SCOTTS BLUFF- 626 PM MDT SUN JUN 14 2009 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BANNER...NORTHEASTERN KIMBALL...NORTHWESTERN CHEYENNE...SOUTHEASTERN SCOTTS BLUFF AND SOUTHWESTERN MORRILL COUNTIES UNTIL 715 PM MDT... AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF HARRISBURG...OR 15 MILES NORTH OF KIMBALL...MOVING NORTHEAST AT 15 MPH. DIME TO PENNY SIZED HAIL...HEAVY RAIN AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. RJM
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 6:34 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Morrill, Scotts Bluff | 39 min |
| Jun 14, 7:09 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill, Scotts Bluff | 66 min |
| Jun 14, 7:53 PM MDT | Flash Flood Warning | CYS | Morrill | 4 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.